# SDR UIEA2023052200500

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B20472
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO FLOOR FITTING CORROSION AT STA 290 RBL 61 STA 300 RBL 61 & STA 320 RBL 56 TTL: 3 EACH( 1) IAW AMM WUBTASK 53-44-00-212-011 REV 107 & AMM SUBTASK 53-44-00-02-001 REV 107 REPLACED M/D CGO FLOOR FITTING AT STA 290 RBL 61 & STA 300 RBL 61 TTL: 2 EACH. 2) IAW AMM SUBTASK 53-44-00-212-011 REV 107 REMOVED M/D CGO FLOOR FITTING AT STA 320 RBL 56 TTL: 1 EACH. 3) ACCOMPLISHED FABRICATED PART IAW EI T2023A25M-932 REV 1. 4) IAW AMM WUBTASK 53-44-00-020-001 REV 107 INSTALLED M/D CGO FLOOR FITTING AT STA 320 RBL 56 TTL: 1 EACH. 5) JOB COMPLETED AND CONDITION CHECK NORMAL. FITTING SN: 69B2027-2, 69B62078-2 & 69B62030-2 )
